Equate Severe Cold/Cold & Flu, Mucus Relief, Maximum Strength, Daytime/Nighttime, Caplets

30 caplets


 

Directions

in each caplet Directions: Do not use more than directed (see Overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 4 hours. Children Under 12 Years: Do not use.

 

Product Details

in each caplet Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees - 30 degrees C (59-86 degrees F). Use by expiration date on package. Tamper Evident: Do not use if package is opened or blister unit is torn, broken or shows any signs of tampering. Keep outer package for complete product information. Ages 12+. Daytime: Mucus relief. Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Guaifenesin - Expectorant. Phenylephrine HCI - Nasal decongestant. Relieves pain, fever, sore throat and head & chest congestion. Thins & loosens mucus. Controls cough. Nighttime: Mucus relief. Acetaminophen - Pain reliever/fever reducer. Diphenhydramine HCI - Antihistamine. Phenylephrine HCI - Nasal decongestant. Relieves pain, fever, sore throat and nasal congestion. Relieves runny nose & sneezing. Pseudoephedrine free. Satisfaction guaranteed. Questions or comments? 1-888-287-1915. For questions or comments please call 1-888-287-1915.

Nutrition Facts

Ingredients

in each caplet Active Ingredients: Acetaminophen (325 mg), Pain reliever/fever reducer; Dextromethorphan HBr (10 mg), Cough suppressant; Guaifenesin (200 mg), Expectorant; Phenylephrine HCI (5 mg), Nasal decongestant. in each caplet Inactive Ingredients: Corn Starch, Crospovidone, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide.

Warnings

in each caplet Warnings: Liver warning: This produce contains acetaminophen. Severe liver damage may occur if you take:: with other drug containing acetaminophen; more than 12 caplets in 24 hours, which is the maximum daily amount; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists fore more than 2 days is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; if you have ever had an allergic reaction to this product or any of its ingredients; for children under 12 years of age. Ask a doctor or before use if you have: heart disease; liver disease; thyroid disease; diabetes; trouble urinating due to an enlarged prostate gland; high blood pressure; persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis or emphysema; cough that occurs with too much phlegm (mucus). Ask a doctor or pharmacist before use if you are: taking the blood thinning drug warfarin. When using this product: do not exceed recommended dosage. Stop use and ask a doctor if: nervousness, dizziness, or sleeplessness occur; pain, nasal congestion, or cough gets worse or lasts more than 7 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; persistent cough that lasts for more than one week, tends to recur, or is accompanied by fever, rash, or persistent headache. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Manufacturer

Wal-Mart Stores
Bentonville, AR 72716

UPC

00681131078269